# SDR 95ZZZX4386

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8223R
- Make and model: Blanca 1730A
- Aircraft serial: 30407
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 626189
- Condition: Cracked
- Location: Eng Oil
- Part time: 2,865 hours
- Component: Lorinordam
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPAIR STATION FOUND CRACKS IN MOUNTING BASE OF OIL COOLER DURING OVERHAUL TO CORRECT LEAK IN TUBES.  EXCHANGE UNIT WAS INSTALLED.
